Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$p$-integral bases of a cubic field


Author: Saban Alaca
Journal: Proc. Amer. Math. Soc. 126 (1998), 1949-1953
MSC (1991): Primary 11R16, 11R29
MathSciNet review: 1459102
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A $p$-integral basis of a cubic field $K$ is determined for each rational prime $p$, and then an integral basis of $K$ and its discriminant $d(K)$ are obtained from its $p$-integral bases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11R16, 11R29

Retrieve articles in all journals with MSC (1991): 11R16, 11R29


Additional Information

Saban Alaca
Affiliation: Centre for Research in Algebra and Number Theory, Department of Mathematics and Statistics, Carleton University, Ottawa, Ontario, Canada K1S 5B6
Email: salaca@math.carleton.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04422-0
PII: S 0002-9939(98)04422-0
Keywords: Cubic field, $p$-integral basis, integral basis, discriminant
Received by editor(s): December 26, 1996
Communicated by: William W. Adams
Article copyright: © Copyright 1998 American Mathematical Society